# SDR SWAA2017120418172

- Difficulty date: November 30, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N705SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27839
- Aircraft time: 69,019 hours, 41,085 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: O-Ring
- Part number: MS28782
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION/DECLARED EMERGENCY, DURING CRUISE, ENGINE 1 SIDE LOW PRESSURE LIGHT ILLUMINATED.  R&R O RING PER MM.
